MathSciNet Relay Station
MathSciNet bibliographic data
MR2063092 (2005g:18007) 18B25 (03B15 03G30 18-02 54A05)
Johnstone, Peter T. Sketches of an elephant: a topos theory compendium. Vol. 2. Oxford Logic Guides, 44. The Clarendon Press, Oxford University Press, Oxford, 2002. pp. i–xxii, 469–1089 and I1–I71. ISBN: 0-19-851598-7
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement